# SDR AMWA28

- Difficulty date: August 18, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 18,269 hours, 25,531 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000069
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERT STAB, THE RIB FLANGES AT CANTED STAB STA 24.937, STAB STA 39.289 AND STAB STA 54.026 WERE FOUND CRACKED.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BEECH SRM P/N 114-590021-9, 51-70-03.
